MAUDE Adverse Event Report: MEDTRONIC, INC. PROGRAMMING HEAD; PROGRAMMER, PACEMAKER

MEDTRONIC, INC. PROGRAMMING HEAD; PROGRAMMER, PACEMAKER
Model Number 2067
Medical Device Problem Code Electrical Shorting (2926)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 10/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the radiofrequency (rf) head had a short, and the programmer telemetry would cut out when interrogating a device.The rf head was returned for service.There was no patient involvement.
 
Additional Manufacturer Narrative
Product analysis : analysis confirmed customer comment of telemetry issues.Telemetry was intermittent with provided radiofrequency (rf) head.Provided head also failed uplink tests.Replaced rf head cable.Rf head upper case lens cracked.Replaced rf head upper case.Rf head passed all final functional and systems tests.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
PROGRAMMING HEAD
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key9271798
Report Number2182208-2019-01971
Device Sequence Number16179474
Product Code KRG
UDI-Device Identifier00721902290121
UDI-Public00721902290121
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2067
Device Catalogue Number2067
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2019
Initial Date Received by Manufacturer 10/28/2019
Supplement Date Received by Manufacturer11/11/2019
11/21/2019
Initial Report FDA Received Date11/04/2019
Supplement Report FDA Received Date11/19/2019
11/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2090W PROGRAMMER, 2290 ANALYZER